# SDR DALA2016103108097

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,148 hours, 36,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INOP R-2 RED.  CONNECTOR P33 FOUND LOOSE AND RESEATED IAW SWPM 20-60-06.  PERFORMED SATISFACTORY OPERATIONAL CHECKS OF EMERGENCY LIGHTS IAW AMM 33-51.
